MAUDE Adverse Event Report: CAREFUSION INC. CARMALT ARTERY FORCEPS

CAREFUSION INC. CARMALT ARTERY FORCEPS
Model Number SU2775
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
V.Mueller has requested the device subject of the reported event be returned for evaluation.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure their carmalt artery forcep broke while trying to clamp an umbilical cord after the delivery of a baby resulting in a delay of clamping the cord.Another clamp was retrieved and the procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The device was returned to the supplier for evaluation.It was determined that the breakage of the forceps was likely due to internal stress caused by excess force.The device history record was reviewed for this lot and no abnormalities were found.This is considered an isolated event.No additional issues have been reported.

Brand Name
CARMALT ARTERY FORCEPS
Common Device Name
FORCEPS
Manufacturer (Section D)
CAREFUSION INC.
75 north fairway drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION INC.
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19020775
Report Number1423507-2024-01010
Device Sequence Number11731441
Product Code GEN
UDI-Device Identifier10885403064487
UDI-Public10885403064487
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU2775
Device Catalogue NumberSU2775
Device Lot NumberI23XMR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown